# SDR 97ZZZX3783

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N316NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PF24390615BCE
- Condition: Seal Damaged
- Location: Shaft
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP WAS REMOVED AFTER 7.9 HOURS TIME IN SERVICE DUE TO SHAFT SEAL FAILURE AND EXCESSIVE FLUID LEAKAGE. PUMP, SN MX193803A, REJECTED FOR INSTALLATION DUE TO SHAFT SEAL WAS DAMAGED AND STICKING OUT AROUND THE PUMP DRIVE SHAFT.  BOTH PUMPS WERE OVERHAULED BY  REPAIR STATION.  PUMP, SN MX193803A, TSO:  0.0.  PUMP, SN MXW243463A, TSO:  7.9 HOURS.
